Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 2, Pages 257–261 (Mi de10555)  

Partial Differential Equations

Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions

K. M. Rasulov, B. F. Fatulaev

Smolensk State University

Full text: PDF file (695 kB)

English version:
Differential Equations, 2002, 38:2, 274–278

Bibliographic databases:

UDC: 517.958
Received: 28.09.1998

Citation: K. M. Rasulov, B. F. Fatulaev, “Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions”, Differ. Uravn., 38:2 (2002), 257–261; Differ. Equ., 38:2 (2002), 274–278

Citation in format AMSBIB
\Bibitem{RasFat02}
\by K.~M.~Rasulov, B.~F.~Fatulaev
\paper Solution of a Boundary Value Problem of Haseman Type for Bianalytic Functions
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 2
\pages 257--261
\mathnet{http://mi.mathnet.ru/de10555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2003857}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 2
\pages 274--278
\crossref{https://doi.org/10.1023/A:1015393631579}


Linking options:
  • http://mi.mathnet.ru/eng/de10555
  • http://mi.mathnet.ru/eng/de/v38/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022